×

zbMATH — the first resource for mathematics

Su un problema di frontiera libera connesso a questioni di idraulica. (Italian) Zbl 0258.76069

MSC:
76S05 Flows in porous media; filtration; seepage
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Brézis, H. R.; Stampacchia, G., Sur la régularité de la solution d’inéquations elliptiques, Bull. Soc. Math. France, 96, 153-180 (1968) · Zbl 0165.45601
[2] V. Comincioli - L. Guerri - G. Volpi,Analisi numerica di un problema di frontiera libera connesso col moto di un fluido attraverso un mezzo poroso, Pubblicazione del Laboratorio di Analisi Numerica del C.N.R. di Pavia. · Zbl 0263.65075
[3] Corso C.I.M.E. 1971,Constructive aspects of functional analysis (in particolare le lezioni diR. Glowinski, diJ. L. Lions, diU. Mosco), volume in corso di stampa presso la Casa ed. Cremonese.
[4] Cryer, C. W., On the approximate solution of free boundary problems using finite differences, Journal A.C.M., 17, 3, 397-411 (1970) · Zbl 0217.21903
[5] Gagliardo, E., Proprietà di alcune classi di funzioni in più variabili, Ricerche di Mat., 7, 102-137 (1958) · Zbl 0089.09401
[6] R. Glowinski - J. L. Lions, R. Trémolières,Résolution numérique des inéquations de la Mécanique et de la Physique, Libro di prossima pubblicazione presso la Casa Ed. Dunod.
[7] Grisvard, P., Equations différentielles abstraites, Annales de l’Ecole Norm. Sup. Paris, serie IV, 2, 311-395 (1969) · Zbl 0193.43502
[8] Harr, M. E., Groundwater and seepage (1962), New York: Mc Graw-Hill, New York
[9] Levy, H.; Stampacchia, G., On the regularity of the solution of a variational inequality, Comm. P.A.M., 22, 153-188 (1969) · Zbl 0167.11501
[10] Lions, J. L., Quelques méthodes de résolution de problèmes aux limites non linéaires (1969), Parigi: Dunod e Gauthier-Villars, Parigi · Zbl 0189.40603
[11] Lions, J. L.; Magenes, E., Problèmes aux limites non homogènes, vol. I (1968), Parigi: Dunod, Parigi · Zbl 0165.10801
[12] Miranda, C., Su un problema di frontiera libera, Symposia Math., 2, 71-83 (1968)
[13] Muskat, M., The flow of homogeneous fluids through porous media (1937), New York: Mc Graw-Hill, New York · JFM 63.1368.03
[14] Neuman, S. T.; Witherspoon, P. A., Finite element method of analysing steady seepage with a free surface, Water Resources Research, 6, 3, 889-897 (1970)
[15] Neuman, S. T.; Witherspoon, P. A., Variational principles for confined and unconfined flow of groundwater, Water Resources Research, 6, 5, 1376-1382 (1970)
[16] T. Ya. Polubarinova-Kochina,The Theory of Groundwater Movement (traduzione dal russo), Princeton University Press, 1962.
[17] Prodi, G., Tracce sulla frontiera delle funzioni di Beppo Levi, Rend. Sem. Mat. Padova, 26, 36-60 (1956) · Zbl 0072.32802
[18] Soutwell, R. V., Relaxation Methods in Theoretical Physics (1946), Oxford: Clarendon Press, Oxford
[19] Schwartz, L., Théorie des distributions (1966), Paris: Hermann, Paris
[20] Stampacchia, G., Formes bilinéaires coercitives sur les ensembles convexes, C. R. Acad. Sc. Paris, 258, 4413-4416 (1964) · Zbl 0124.06401
[21] Stampacchia, G., Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, Annales Inst. Fourier, 15, 1, 189-258 (1965) · Zbl 0151.15401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.